# SDR TRAX200800166

- Difficulty date: January 30, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 31,330 hours, 35,132 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PRESSURE DECK ANGLE CRACKED IN Y AND X AXIS.   E/C PERFORMED AMO 46-90 IAW NTM NED OF CRACK MARKED IN X AXIS CRACK EXTENDS BEYOND FASTENER IN Y AXIS END OF CRACK MARKED.  RIVET REMOVED FOR ROTOTEST INSPECTION IAW SRM 51-25-01. E/C HFEC & ROTO TEST PERFORMED AMO 46-90 IAW NTM NO CRACK IN FASTENER HOLE NO CRACKS ON ITEMS. RIVET INTALLED IAW SRM 51-25-01. PRC APPLY ON BOTH CRACKS IAW DO/TS-333/08-9783 COMPLIED WITH EC/TC DO/TS-333/08.
